# SDR M7K2008F00046

- Difficulty date: June 23, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 024803AA
- Part serial: P008479001
- Condition: Failed
- Location: Centeral Warning
- Part time: 1,720 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION LIGHTS FAILED TO ILLUMINATE WITH CB NOT POPPED AND NO APPARENT SHORTS FOUND.  INVESTIGATION REVEALED CIRCUIT TRACE ON THE PCB SUPPLYING POWER TO THE POSITION LIGHT SWITCH HAD MELTED/BLOWN LIKE A FUSE.  THIS A COMMON PROBLEM FOR THIS PART. SUGGEST MORE ROBUST TRACE BE APPLIED TO PCB CIRCUIT.  REDUCTION OF CB AMPERAGE PROTECTION VALUE OR A REDESIGN OF CIRCUIT WHICH MAY BE FAULTY.  (K)
